|neuropathy or not?
Jul 16, 2001
not on medications having sensations of foot and leg like they are falling asleep about twice to five times a day. it lasts for about 30 seconds and then is gone. is this neuropathy or is my leg just falling asleep?
Response from Dr. Feinberg
It could be neuropathy, which can be associated with HIV itself as well as certain medications for HIV. See your doctor for an evaluation.
sharing razor blades
Could it be PCP
- Which Cells Are Affected By Herpes?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What Does Herpes Do To The Spine?
- What Are The Different Types Of Herpes Zosters Or Shingles?
- Vinegar And Water For Bacterial Vaginosis
- Tingling All Over Body Herpes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.